# SDR J7SA201410031

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N264FX
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 4,488 hours, 3,229 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT RUDDER PEDAL WAS JAMMED IN PLACE MOMENTARILY AFTER LIFTOFF & RUDDER TRIM INDICATOR SHOWED FULL RT TRIM & TRIM INDICATION WOULD INTERMITTENTLY DISAPPEAR.  FOUND WIRE HANGING BY THE RT RUDDER PEDAL CAUSING RESTRICTED MOVEMENT.  REPOSITIONED WIRE, INSPECTED REST OF RUDDER CONTROL SYS FOR ANY OTHER ISSUES.  OPERATIONS CHECKED RUDDER CONTROL SYS 20 TIMES WITH NO FURTHER DEFECTS NOTED.
